# SDR HEEA086986

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF29273
- Condition: Inoperative
- Location: Engine
- Part time: 13,609 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE PRODUCING LOW POWER. REPLACED.
